# SDR O9IA20150714161

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N161AL
- Make and model: Gulstm 690A
- Aircraft serial: 11210
- Aircraft time: 7,747 hours, 3,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 21036012
- Part serial: 2116
- Condition: Failed
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN THE APPROACH PHASE OF FLIGHT AT APPROX 18:44 LOCAL TIME, WHEN ON BASE TURN, SMELLED AT FIRST, THEN BEGAN TO SEE SMOKE ENTER THE CABIN FROM BEHIND AS WELL AS FROM THE OVERHEAD VENTS IN THE COCKPIT.  BECAUSE OF THE LOW ALTITUDE & PROXIMITY TO THE AIRPORT, I TURNED OFF THE OVERHEAD VENT SWITCH & A FEW SECONDS LATER, THE AIR CYCLE MACHINE SWITCH.  LANDED THE ACFT NORMALLY & EXITED THE RUNWAY.  ACFT WAS SECURED ON THE RAMP.  TROUBLESHOOTING REVEALED THAT THE GND BLOWER HAD FAILED & AS THIS IS ENGAGED WHEN THE AIRSPEED SLOWS DOWN, ON APPROACH, THE SMOKE FROM THE FAILED GND BLOWER MOTOR ENTERED THE CABIN THROUGH THE OVERHEAD VENTS.  GND BLOWER UNIT WAS REPLACED.
